# SDR DALA2017103107875

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,183 hours, 24,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 AT LEVEL OF FR20 AT FWD GALLEY AREA. REPLACED SEAT TRACK -Y1292 AND FASTENERS BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG D53112812.
